# SDR SWIA202161709

- Difficulty date: August 16, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  R/H INBOARD FLAP, INBOARD AFT FLAP BOX ATTACH FITTING, 2 EA. CENTER AFT ATTACH LUGS ARE GOUGED ON THEIR AFT SIDES, MARKED.     (C-CHECK RO 10/8/2021)    REMOVED CHAFE FROM R/H INBOARD FLAP, INBOARD AFT FLAP BOX ATTACH FITTING, 2 EA. CENTER AFT ATTACH LUGS. REF. CRJ200 SRM 51-12-00. BLENDED AREA FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM 57-54-00. REPAIRED  R/H INBOARD FLAP, INBOARD AFT FLAP BOX ATTACH FITTING, 2 EA. CENTER AFT ATTACH LUGS  REF REO 601R-57-21-3514 REV.-- DATED 2021-09-17. SEE CONTINUATION CARD FOR DETAILS
